Prof.

ATİLLA AKPINAR


FEN-EDEBİYAT FAKÜLTESİ

MATEMATİK

Geometri

Education Information

2001 - 2007

2001 - 2007

Doctorate

Bursa Uludağ University, Fen Bilimleri Enstitüsü, Matematik (Dr), Turkey

1998 - 2001

1998 - 2001

Postgraduate

Bursa Uludağ University, Fen Bilimleri Enstitüsü, Matematik (Yl) (Tezli), Turkey

1993 - 1997

1993 - 1997

Undergraduate

Bursa Uludağ University, Fen-Edebiyat Fakültesi, Matematik Bölümü, Turkey

Dissertations

2007

2007

Doctorate

Geometrik yapılarda çifte oran

Bursa Uludağ University, Fen Bilimleri Enstitüsü, Matematik (Dr)

2001

2001

Postgraduate

Sonlu mertebeli projektif düzlemler

Bursa Uludağ University, Fen Bilimleri Enstitüsü, Matematik (Yl) (Tezli)

Research Areas

Nonassociative Rings and Algebras, Geometry

Academic Titles / Tasks

2021 - Continues

2021 - Continues

Professor

Bursa Uludağ University, Fen-Edebiyat Fakültesi, Matematik

2013 - 2021

2013 - 2021

Associate Professor

Bursa Uludağ University, Fen-Edebiyat Fakültesi, Matematik

2011 - 2013

2011 - 2013

Assistant Professor

Bursa Uludağ University, Fen-Edebiyat Fakültesi, Matematik

2007 - 2011

2007 - 2011

Lecturer PhD

Bursa Uludağ University, Fen-Edebiyat Fakültesi, Matematik

1999 - 2007

1999 - 2007

Research Assistant

Bursa Uludağ University, Fen-Edebiyat Fakültesi, Matematik

Managerial Experience

2019 - Continues

2019 - Continues

Deputy Head of Department

Bursa Uludağ University, Fen-Edebiyat Fakültesi, Matematik Bölümü

2019 - Continues

2019 - Continues

Vice Dean

Bursa Uludağ University, Fen-Edebiyat Fakültesi

2017 - 2021

2017 - 2021

Fakülte Kurulu Üyesi

Bursa Uludağ University, Fen-Edebiyat Fakültesi, Matematik

2017 - 2019

2017 - 2019

Director of Vocational School

Bursa Uludağ University, Keles Meslek Yüksekokulu

Courses

Doctorate

Doctorate

CEBİRSEL YAPILAR VE PROJEKTİF GEOMETRİ II

Undergraduate

Undergraduate

LİNEER CEBİR II

Doctorate

Doctorate

CEBİRSEL YAPILAR VE PROJEKTİF GEOMETRİ I

Undergraduate

Undergraduate

LİNEER CEBİR I

Undergraduate

Undergraduate

SOYUT MATEMATİK II

Undergraduate

Undergraduate

MÜHENDİSLİK MATEMATİĞİ (Gıda Müh.)

Undergraduate

Undergraduate

MATEMATİK II

Undergraduate

Undergraduate

SOYUT MATEMATİK I

Undergraduate

Undergraduate

MATEMATİK I

Doctorate

Doctorate

NON-ASOSYATİF CEBİRLERDE PROJEKTİF GEOMETRİ II

Doctorate

Doctorate

NON-ASOSYATİF CEBİRLERDE PROJEKTİF GEOMETRİ I

Undergraduate

Undergraduate

DİFERANSİYEL VE İNTEGRAL HESAP I

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

2021

2021

On Distance in Some Finite Planes and Graphs Arising from Those Planes

Dogan I., Akpinar A.

JOURNAL OF MATHEMATICS, vol.2021, 2021 (Journal Indexed in SCI) identifier identifier

2019

2019

Projective coordinate spaces over modules

Erdogan F. , AKPINAR A.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.2, pp.406-419, 2019 (Journal Indexed in SCI) identifier identifier

2016

2016

On Modules over Local Rings

Erdogan F. , Ciftci S., AKPINAR A.

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.24, no.1, pp.217-230, 2016 (Journal Indexed in SCI) identifier identifier

2011

2011

CROSS-RATIOS OF POINTS AND LINES IN SOME MOUFANG-KLINGENBERG PLANES

AKPINAR A. , ÇELİK B. , Ciftci S.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.40, no.1, pp.1-13, 2011 (Journal Indexed in SCI) identifier identifier

2010

2010

SOME PROPERTIES OF 6-FIGURES AND CROSS-RATIOS IN SOME MOUFANG-KLINGENBERG PLANES

ÇELİK N., Ciftci S., AKPINAR A.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.9, no.2, pp.173-184, 2010 (Journal Indexed in SCI) identifier identifier

2010

2010

On harmonicity in some Moufang-Klingenberg planes

ÇELİK B. , AKPINAR A. , Ciftci S.

TURKISH JOURNAL OF MATHEMATICS, vol.34, no.2, pp.249-260, 2010 (Journal Indexed in SCI) identifier identifier

2008

2008

Cross-ratios and 6-figures in some Moufang-Klingenberg planes

AKPINAR A. , ÇELİK B. , Ciftci S.

BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, vol.15, no.1, pp.49-64, 2008 (Journal Indexed in SCI) identifier identifier

2007

2007

4-Transitivity and 6-figures in some Moufang-Klingenberg planes

ÇELİK B. , AKPINAR A. , Ciftci S.

MONATSHEFTE FUR MATHEMATIK, vol.152, no.4, pp.283-294, 2007 (Journal Indexed in SCI) identifier identifier